Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

Motrin Infant's Drops, Concentrated, Original Berry Flavor, 1 Fluid ounce

$12.99$12.99/fl oz

Description

Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

Ingredients

In each 1.25 ml Active Ingredients: *Ibuprofen (NSAID) (50 mg), Pain reliever/fever reducer. Inactive Ingredients: Anhydrous Citric Acid, Caramel, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum. *nonsteroidal anti-inflammatory drug.
Product Number: 00300450198013

Description

Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.
Product Number: 00300450198013